American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 62 found      Go to page: 1 2 3

[1] Frauke M. Bleher. Brauer's generalized decomposition numbers and universal deformation rings. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Frauke M. Bleher, Ted Chinburg and Bart de Smit. Inverse problems for deformation rings. Trans. Amer. Math. Soc. 365 (2013) 6149-6165.
Abstract, references, and article information
View Article: PDF

[3] Dave Benson and Julia Pevtsova. A realization theorem for modules of constant Jordan type and vector bundles. Trans. Amer. Math. Soc. 364 (2012) 6459-6478.
Abstract, references, and article information
View Article: PDF

[4] Steffen Koenig, Yuming Liu and Guodong Zhou. Transfer maps in Hochschild (co)homology and applications to stable and derived invariants and to the Auslander–Reiten conjecture. Trans. Amer. Math. Soc. 364 (2012) 195-232. MR 2833582.
Abstract, references, and article information
View Article: PDF

[5] Eric M. Friedlander and Julia Pevtsova. Constructions for infinitesimal group schemes. Trans. Amer. Math. Soc. 363 (2011) 6007-6061. MR 2817418.
Abstract, references, and article information
View Article: PDF

[6] Jon F. Carlson, Nadia Mazza and Jacques Thévenaz. Endotrivial modules for $p$-solvable groups. Trans. Amer. Math. Soc. 363 (2011) 4979-4996. MR 2806698.
Abstract, references, and article information
View Article: PDF

[7] Serge Bouc. On the Cartan matrix of Mackey algebras. Trans. Amer. Math. Soc. 363 (2011) 4383-4399. MR 2792992.
Abstract, references, and article information
View Article: PDF

[8] Geoffrey R. Robinson. Reduction (mod $q$) of fusion system amalgams. Trans. Amer. Math. Soc. 363 (2011) 1023-1040. MR 2728595.
Abstract, references, and article information
View Article: PDF

[9] Kwan-hang Lam. Results on a weighted Poincaré inequality of complete manifolds. Trans. Amer. Math. Soc. 362 (2010) 5043-5062. MR 2657671.
Abstract, references, and article information
View Article: PDF

[10] Paul Balmer. Picard groups in triangular geometry and applications to modular representation theory. Trans. Amer. Math. Soc. 362 (2010) 3677-3690. MR 2601604.
Abstract, references, and article information
View Article: PDF

[11] Gábor P. Nagy. A class of finite simple Bol loops of exponent 2. Trans. Amer. Math. Soc. 361 (2009) 5331-5343. MR 2515813.
Abstract, references, and article information
View Article: PDF

[12] Frauke M. Bleher. Universal deformation rings and dihedral defect groups. Trans. Amer. Math. Soc. 361 (2009) 3661-3705. MR 2491895.
Abstract, references, and article information
View Article: PDF

[13] Yik-Man Chiang and Shao-Ji Feng. On the growth of logarithmic differences, difference quotients and logarithmic derivatives of meromorphic functions. Trans. Amer. Math. Soc. 361 (2009) 3767-3791. MR 2491899.
Abstract, references, and article information
View Article: PDF

[14] Dave Benson. An algebraic model for chains on $\Omega BG{}^{^\wedge }_p$. Trans. Amer. Math. Soc. 361 (2009) 2225-2242. MR 2465835.
Abstract, references, and article information
View Article: PDF

[15] Jorge Almeida, Stuart Margolis, Benjamin Steinberg and Mikhail Volkov. Representation theory of finite semigroups, semigroup radicals and formal language theory. Trans. Amer. Math. Soc. 361 (2009) 1429-1461. MR 2457405.
Abstract, references, and article information
View Article: PDF

[16] Markus Linckelmann. Trivial source bimodule rings for blocks and $p$-permutation equivalences. Trans. Amer. Math. Soc. 361 (2009) 1279-1316. MR 2457399.
Abstract, references, and article information
View Article: PDF

[17] Robert Boltje and Bangteng Xu. On $p$-permutation equivalences: Between Rickard equivalences and isotypies. Trans. Amer. Math. Soc. 360 (2008) 5067-5087. MR 2415064.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Radha Kessar and Markus Linckelmann. $ZJ$-theorems for fusion systems. Trans. Amer. Math. Soc. 360 (2008) 3093-3106. MR 2379788.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Rade T. Zivaljevic. Equipartitions of measures in $\mathbb{R}^4$. Trans. Amer. Math. Soc. 360 (2008) 153-169. MR 2341998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Thorsten Holm and Wolfgang Willems. A local conjecture on Brauer character degrees of finite groups. Trans. Amer. Math. Soc. 359 (2007) 591-603. MR 2255187.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] M. D. E. Conder, C. R. Leedham-Green and E. A. O'Brien. Constructive recognition of $\mathrm{PSL}(2, q)$. Trans. Amer. Math. Soc. 358 (2006) 1203-1221. MR 2187651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Peter Ashwin and Arek Goetz. Polygonal invariant curves for a planar piecewise isometry. Trans. Amer. Math. Soc. 358 (2006) 373-390. MR 2171238.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] W. Willems. On degrees of irreducible Brauer characters. Trans. Amer. Math. Soc. 357 (2005) 2379-2387. MR 2140443.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Morton E. Harris. Glauberman-Watanabe corresponding $p$-blocks of finite groups with normal defect groups are Morita equivalent. Trans. Amer. Math. Soc. 357 (2005) 309-335. MR 2098097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Robert M. Guralnick and Pham Huu Tiep. Cross characteristic representations of even characteristic symplectic groups. Trans. Amer. Math. Soc. 356 (2004) 4969-5023. MR 2084408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Alexander S. Kleshchev and Pham Huu Tiep. On restrictions of modular spin representations of symmetric and alternating groups. Trans. Amer. Math. Soc. 356 (2004) 1971-1999. MR 2031049.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] M. E. Harris and M. Linckelmann. On the Glauberman and Watanabe correspondences for blocks of finite $p$-solvable groups. Trans. Amer. Math. Soc. 354 (2002) 3435-3453. MR 1911507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Wayne W. Wheeler. Local subgroups and the stable category. Trans. Amer. Math. Soc. 354 (2002) 2187-2205. MR 1885649.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] David Gluck and Kay Magaard. The extraspecial case of the $k(GV)\;$ problem. Trans. Amer. Math. Soc. 354 (2002) 287-333. MR 1859277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Joseph Chuang. Derived equivalence in $SL_2(p^2)$. Trans. Amer. Math. Soc. 353 (2001) 2897-2913. MR 1828478.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 62 found      Go to page: 1 2 3